CareOne Gas Relief Ultra Strength Softgels Gluten Free

CareOne Gas Relief Ultra Strength Softgels Gluten Free

60 ct pkg

Ingredients

Active Ingredient (In Each Softgel) - Purpose: Simethicone 180mg - Anti-Gas. Inactive Ingredients: FD&C Red No. 40, FD&C Yellow No. 6, Gelatin, Glycerin.

Warnings

Do not use if printed seal under cap is broken or missing. Stop use and ask a doctor if condition persists. Keep out of reach of children.

Details

CareOne™ Ultra Strength Gas Relief. Simeticone 180 mg anti-gas. Compare to the active ingredient in Phazyme® ultra strength softgels*. Fast relief of: Gas discomfort. Pressure. Bloating. Easy to swallow. Gluten free. Rx our pharmacists recommended. 60 Softgels. Ultra strength gas relief has a powerful ingredient for fast gas relief. Gas relief softgels are formulated with simethicone, the ingredient recommended most by physicians and pharmacists for relief of gas. Gas relief softgels are concentrated, so they are small and easy to swallow. Quality guaranteed or your money back. This product is not manufactured or distributed by C.B. Fleet Co., Inc., distributor of Phazyme® Ultra Strength Softgels. Questions or comments? 1-800-719-9260. ©2017 Ahold Licensing Sarl.

Swallow one or two softgels as needed after a meal. Do not exceed two softgels per day except under the advice and supervision of a physician. Each softgel contains: potassium 5 mg. Store at 68 degrees - 77 degrees F (20 degrees - 25 degrees C).

Country of Origin

Canada

Manufacturer

Ahold USA, Inc.

Address

Landover, MD 20785

Phone

1-877-846-9949